Application of the numerical-analytic method for systems of differential equations with parameter - Publikacja - MOST Wiedzy

Wyszukiwarka

Application of the numerical-analytic method for systems of differential equations with parameter

Abstrakt

The numerical-analytic method is applied to systems of differential equations with parameter under the assumption that the corresponding functions satisfy the Lipschitz conditions in matrix notation. We also obtain several existence results for problems with deviations of an argument

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Opublikowano w:
Ukrainian Mathematical Journal nr 54, strony 671 - 683,
ISSN: 0041-5995
Język:
angielski
Rok wydania:
2002
Opis bibliograficzny:
Jankowski T.: Application of the numerical-analytic method for systems of differential equations with parameter// Ukrainian Mathematical Journal. -Vol. 54., nr. 4 (2002), s.671-683
Weryfikacja:
Politechnika Gdańska

wyświetlono 5 razy

Publikacje, które mogą cię zainteresować

Meta Tagi